# SDR MALA020152

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK MAINTENANCE FOUND LT I/B NACELLE CHAFE IS OUT OF LIMITS IAW SAAB SRM 54-10-10.  CAUSED BY LEADING EDGE FILLET FAIRING SEAL.  MAINTENANCE REPAIRED NACELLE DAMAGE IAW MAL EO 54053.
